IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Info-Media System (SIS) [schedule] [select]
Chair Takao Onoe (Osaka Univ.)
Vice Chair Mitsuji Muneyasu (Kansai Univ.), Hirokazu Tanaka (Toshiba)
Secretary Hiroshi Tsutsui (Hokkaido Univ.), Mitsuhiko Meguro (Nihon Univ.)
Assistant Go Tanaka (Nagoya City Univ.), Kosuke Harada (Toshiba)

Conference Date Thu, Mar 6, 2014 10:30 - 16:30
Fri, Mar 7, 2014 10:00 - 14:25
Topics Soft Computing, etc. 
Conference Place Kansai University UMEKITA Laboratory CREATIVE-SPACE 
Address Grand Front Osaka (North Building), 3-1, Ohuka-cho, Kita-ku, Osaka-shi, 530-0011 Japan
Transportation Guide JR Osaka Station (approx. 3-min. walk)
http://w3.kansai-u.ac.jp/renkei/sys_img/calendar_160.pdf
Contact
Person
Prof. Mitsuji Muneyasu
+81-6-6368-0788
Copyright
and
reproduction
以下の論文すべての著作権はIEICEに帰属します.(許諾番号:10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Mar 6 AM 
10:30 - 12:00
(1) 10:30-11:00 Visualization of indoor situation based pedestrian detection from footsteps SIS2013-55 Takuya Kuno, Rei Hamakawa (Chukyo Univ)
(2) 11:00-11:20 A Study on Footstep Based Personal Identification Using HMM SIS2013-56 Hiroki Tanaka, Akitoshi Itai (Chubu Univ.), Hiroshi Yasukawa (Aichi Prefectural Univ.)
(3) 11:20-11:40 About the Speech Recognition of Acoustically Similar Words under the Noise Environment SIS2013-57 Yoshiyuki Miyazaki, Yasuhito Arakane (RayTron), Yoshikazu Miyanaga (Hokkaido Univ.)
(4) 11:40-12:00 Hardware Implementation of Soft Cascaded SVM Classifier SIS2013-58 Kazutaka Takeuchi, Jaehoon Yu (Osaka Univ.), Ryusuke Miyamoto (Meiji Univ.), Takao Onoye (Osaka Univ.)
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Mar 6 PM 
13:00 - 16:30
(5) 13:00-13:20 Particle Filter based on Observation Model with Adaptive Local Features and its Application to Human Tracking SIS2013-59 Sangeun Lee, Keiichi Horio (Kyushu Inst. of Tech.)
(6) 13:20-13:40 Object Tracking in Crowded Scenes by Dependent Dirichlet Process Hidden Markov Model SIS2013-60 Katsuya Kondo, Takuya Okamoto (Tottori Univ.)
(7) 13:40-14:05 Extraction of Scene Situation from Orientation of Multiple Mobile Terminals in Shooting with Overlaps of Their Views SIS2013-61 Takayoshi Morioka, Shogo Tokai, Hiroyuki Hase (Univ. of Fukui)
  14:05-14:15 Break ( 10 min. )
(8) 14:15-14:35 A novel color image processing scheme in HSI color space with combination of positive/negative inversion processing SIS2013-62 Dong-Ying Li, Akira Taguchi (Tokyo City Univ.)
(9) 14:35-14:55 A saturation adjustment method while preserving hue of color image in RGB color space SIS2013-63 Tadahiro Azetsu (Yamaguchi Prefectural Univ.), Chiaki Ueda, Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
(10) 14:55-15:20 Resolution Enhancement of Satellite Image with Preservation of Spectral Information SIS2013-64 Hidenobu Hashikami (RICOH)
  15:20-15:30 Break ( 10 min. )
(11) 15:30-16:30 [Invited Talk]
Application of Illusion based Interface SIS2013-65
Hideyuki Ando (Osaka Univ.)
Fri, Mar 7 AM 
10:00 - 12:15
(12) 10:00-10:40 [Tutorial Lecture]
System-on-a-Chip Implementation Technology for Image Media Processing SIS2013-66
Takao Onoye (Osaka Univ.)
  10:40-10:50 Break ( 10 min. )
(13) 10:50-11:10 Block Matching Algorithm Weighting Eye Area for Face Recognition Across Age Progression SIS2013-67 Taro Okakura, Daiki Takeda, Kaoru Arakawa (Meiji Univ.)
(14) 11:10-11:30 Rotation-Robust Feature Extraction for Image Recognition SIS2013-68 Yuya Iwasaki, Jaehoon Yu (Osaka Univ.), Ryusuke Miyamoto (Meiji Univ.), Takao Onoye (Osaka Univ.)
(15) 11:30-11:50 Design of Ll filters based on local shape clustering of images SIS2013-69 Masanori Saito, Mitsuhiko Meguro (Nihon Univ.)
(16) 11:50-12:15 Optimal Light Source Spectrum Search for Dichromats Using Genetic Algorithm SIS2013-70 Shi Bao, Go Tanaka (Nagoya City Univ.)
  12:15-13:20 Lunch Break ( 65 min. )
Fri, Mar 7 PM 
13:20 - 14:25
(17) 13:20-13:45 Analysis of Heterogeneous Agent's Behavior in Multiagent Systems focusing on Fractality Analysis and Chaotic Synchronization SIS2013-71 Shozo Tokinaga (Kyushu Univ), Yoshikazu Ikeda (Kitakyushuu City Univ.)
(18) 13:45-14:05 A Consideration on an Optimization of Nurse Schedule by Cooperative GA Using Penalty Adjustment SIS2013-72 Atsuya Moriyama, Yoshinori Takehana, Makoto Ohki (Tottori University)
(19) 14:05-14:25 A study on guard interval control for MIMO-OFDM systems SIS2013-73 Yoshiki Kitagawa, Naoto Sasaoka, Yoshio Itoh (Tottori Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SIS Technical Committee on Smart Info-Media System (SIS)   [Latest Schedule]
Contact Address Hiroshi Tsutsui (Hokkaido University)
E-: iisti 


Last modified: 2014-03-10 11:03:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SIS Schedule Page]   /  
 
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan